# SDR UALA2011111706293

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOCKING TAB WORN AT STA 1109 AT LBL 11.  REMOVED OUT OF LIMITS SEAT TRACK AT STA 1109 LBL 11 IAW B767 SRM.  FABRICATED NEW SEAT TRACK ON TRAVLER 3364N00702.  ANODIZED SEAT TRACK ON TRAVLER 3364N00837.  INSTALLED SEAT TRACK IAW B767 SRM.  PART MARKED IAW GNMM.
